# SDR FDEA201605181661

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N5002140
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG STRUT TO DIAGONAL BRACE FITTING, HORIZONTAL OTBD AFT, INBD MOST FASTENER HOLE HAS CORROSION.  WORK PERFORMED ON EA F-5450-T0325148 AT NR 2 ENG STRUT TO DIAGONAL BRACE FITTING, HORIZONTAL FLANGE OTBD AFT FASTENER HOLE.  NACELLE & PYLON- PYLON STRUCTURES DEVIATION TO EO F-5450-7-5006 DUE TO CORROSION IN BULKHEAD AT BRACE FITTING MOUNT HOLE ON NR 2 RT PYLON.
